# SDR IPXA09555298

- Difficulty date: March 24, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 17,837 hours, 25,828 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 2 ENG NACELLE PANEL 444BL HAS WORN FASTENER HOLE.  FABRICATED REPLACEMENT PANEL IAW EO 757-5450-22203-B.
